# SDR ASAA2022100540199

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,073 hours, 16,432 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Failed Insp
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG LOOP A FAILS OPS TEST. GROUNDED - YES. CONFIRMED FAULT, #1 ENGINE A-LOOP INTERMITTENT. ACCOMPLISHED ENGINE FIRE DETECTION OPERATIONAL TEST REF B737-800 AMM 26-11-00-710-801. DURING TESTING, #1 ENGINE FIRE (RED) HANDLE WILL ILLUMINATE 2-3 SECONDS SLOW & SOMETIMES WILL NOT ILLUMINATE AT ALL. ENGINE & APU FIRE/OVHT DETECTION CONTROL MODULE (M279) DOES NOT INDICATE ANY FAILURES. ACCOMPLISHED B737-800 FIM 26-10 TASK 805, #1 "ENGINE - WIRING HARNESS/FIRE DETECTOR" FAULT ISOLATION, (M279) PIN 24 & PIN 25 @ D1002 (ENGINE 1, LOOP A) SHOWS GREATER THAN 3 OHMS (45 OHMS). REF W/D 26-11-11-1, DISCONNECTED, CLEANED & SECURED (LOOP A) WIRING LUGS @ M1757 (UPPER FAN), M1758 (LWR FAN), M1759 LT CORE, & M1760 RT CORE. ALSO, ACCOMPLISHED GVI ASSOCIATED LUGS, NO DEFECTS NOTED. ALSO, CHECKED ALL LOOP A DETECTORS PER AMM 26-11-00-730-801, ALL RESISTANCE ARE WITHIN TOLERANCES (UPPER FAN 5902 OHM), (LWR FAN 3921 OHM), (LT CORE 3010 OHM), & (RT CORE 2460 OHM). RE-CHECKED PIN 24 & PIN 25 @ D1002, NOW READS 2.4 OHM. RE-ACCOMPLISHED #1 ENGINE FIRE DETECTION OPERATIONAL TEST, OPS CK NML. RE-POSITIONED #1 ENGINE "OVHT DET SWITCH" BACK TO NORMAL POSITION.
